Protonix and c diff

Common Questions and Answers about Protonix and c diff

protonix

My son just went through a batter of GI test and they said that he had severe acid reflux and he takes Protonix everyday to keep it under control. It has seemed to help with it but the GI doctor said she can not be sure if this is related to his CM. He was having trouble using the restroom daily and she put him on miralx and that has helped but when they did the barrum drink and the Upper GI (light down the throat) they did not find anything wrong except acid reflux.
, where the pain is real bad, I get extremely nauseous and a fever. He just issues me Protonix and tells me to relax. Makes me feel like a hypochrondriac. Somethings's just not right...
Please make sure the doc you're working with knows about you're having had C. diff and takes all precautions possible.
I have went to the emergency room 2 times with in 2 weeks. And the kee p saying that my acid reflex is just bad keepp taking the protonix. I have been taking it for 13 days now and i feel like i am getting worse. My stomach feel liek it is ready to pop and i havent even ate. When i walk it hurts real bad also. I always feel like im ready to get sick. I dont understand whats a matter with me. I also have a hyanal hernia that i think is the cause of all of this. I really think i need it removed.
Thanks for the good advice.. Fortunately I did not take any alcohol ( very hard around the holidays of course) and have finished the Flagyl.. However, during the course of the Flagyl the symptons returned and the doctor ( prior to his leaving for vacation) gave me Cipro as well. Well. .all meds are done as of today and guess who still cannot venture far from the "facilities"? ..
He had many complications after the surgery, including three bouts of pneumonia, two of which were followed by c. diff, and one which was caused by aspiration. He was actually in a coma for approx. 14 hours. He spent two months in the hospital and one month in a rehabilitation center. Even when he came home, he truly wasn’t ready to be home. Approx. March 2008, he began vomiting regularly. Mostly this does not consist of food—just foamy clear/white, thick phlegm (?).
She had a colonoscopy which showed nothing, but shortly after was diagnosed w/c diff. It took almost 5 months of flagyl and vancomycin to finally get a negative. Her symptoms seemed to get better, but she still had diarrhea and stomach pain almost constantly. One of her Gliadin levels is up but not both which I understand rules out celliac disease. She recently developed c diff again - only this time it only took 8 weeks to get a negative.
like you dallas i have leukeamia and hep. c, also thrombocytopenia, hyper active parathryoid, and norepinepherin storms.
I think the first thing they put him on was Protonix and Prilosec. The protonix didn't seem to help but he continued to take the Prilosec. Things would go back to normal and we would think it was fixed. Well a year ago he was feeling tired again and a friend gave him some powerful b-vitamins to take. Those vitamins sent him way over the edge. He was almost delirious, nauseated, watery diarrhea, dizzy, hot flashes. Plus the side pain was back. Needless to say he immediately went to the dr.
Before I ended up leaving the hospital the following Monday to come home I was also tested for C-Diff too (Negative). Since Jan 2012 I've had to have another Bravo test, the test for measuring reflux from your throat with the nasal cannula's for 24 hours which confirmed LPR in my throat with tissue damage.
i can try to get an appointment with a diff endocrinologist, but usually you get who you get there, and she has one way of dealing with this problem, and wont think outside the box, im at a loss
But a friend of my mother who happened to be Christian prayed for me took me to her temple and well when I was feeling better ready to get back on all my meds she said no now u need to take a leap of faith and trust that u no longer r sick n u will not need those meds well let me tell u something I was like WHAT NO MEDS NO VICCIDIN....... every time I had pain I would think about my viccidin..... still I thought to myself I was not an addict lol.
I have suffered from GERD, hyperthyroidism, and hyperlipidemia for decades, and for at least 12 years i have consistently taken simvastatin, protonix, and levothyroxine. I also take baby aspirin daily only because my family has a history of heart diease/attack. The low thyroid could come into play here...by why now, more than a decade after diagnosis and treatment?
I have been on numerous beta-blockers which I do not do well on and I still feel every skipped beat that I get. I find I get really bad headaches and my blood pressure is super low 80/56 when I am beta blockers. I naturally have low blood pressure so I think the beta blockers make it even lower. Why can't they find out why my heart acts up all of the time? I constantly feel skips, a fluttering sensation and sometimes it just starts pounding for no reason at all!!!!
I posted this reply under another question but received no answers. Can someone please help me? Since I posted the reply, I have tried to eat and ended up so sick that I do not want to eat again. "Hi, everyone! Sorry that you are all having these health problems. I do know what it is about. What is gastroparesis and how is it diagnosed? Here is my story. Started in January with the Flu which went to Bronchitis then Asthma.
After the blockage was discovered thanks to a persistent PCP, and the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
Cindy, Your liver is on the right side. Everyone has told me that fattly liver is not a problem and doesn't cause pain. Do you have more info?
I wish I had known all those years I was on the Pill that it was causing the anxiety b/c I could have saved myself a lot of grief and discomfort. I still have to find a form of birth control and was recently told that the copper IUD doesn't have the same effect as the Pill, so I'm gonna give that a shot.
I am 31 years old, am healthy (exercise almost daily, eat healthily, am not overweight, do not smoke, and only drink socially), and yet I always feel like my breathing is extremely laboured. I constantly yawn to try to catch a satisfying breath. There are some periods throughout the day where it's not laboured and I feel as if I breathe normally, but then it creeps up on me and I have to start yawning again.
MedHelp Health Answers